MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR SYSTEM ECIMA LINER

CORIN LTD TRINITY; ACETABULAR SYSTEM ECIMA LINER
Model Number 322.02.932
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp 2377 initial report: additional information including: post primary and pre revision x-rays.Photographs of the explanted device.Operative notes (primary and revision).Patient weight, activity level and medical history.Did the patient follow correct post-op protocol? did the patient experience any slips / falls or other trauma post primary surgery? an update on the patient post revision.Any patient specific anatomies which may have impacted the cup orientation.Any specific patient activities which would lead to extreme range of motion.Whether there was any damage noted on the stem during the revision? was this an ops patient - were any issues with dislocation/ impingement anticipated? why was an epw liner chosen for this patient? what position was the elevated wall placed? has been requested in order to progress with the investigation of this event, and if received will be provided in a supplemental report upon completion of the investigation.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative of distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the cup, ecima liner, biolox delta ceramic head and screw after approximately 1 year and 6 months.The ecima liner was loose and had fractured through the posterior rim and epw junction.
 
Additional Manufacturer Narrative
Per (b)(4) final report: the following additional information was requested to aid the investigation of this event - post primary and pre revision x-rays, photographs of the explanted device, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary, surgery, an update on the patient post revision, any patient specific anatomies which may have impacted the cup orientation, any specific patient activities which would lead to extreme range of motion, whether there was any damage noted on the stem during the revision, was this an ops patient - were any issues with dislocation/ impingement anticipated, why was an epw liner chosen for this patient and what position was the elevated wall placed.Not all requested information could be provided due to patient confidentiality.It was unknown whether the patient had experienced any slips / falls or other trauma and also unknown whether they had followed correct post-op protocol.X-rays were provided and the explanted devices were also returned for examination.The relevant device manufacturing records were be identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to this event.Based on the available information, review of the manufacturing records and information regarding the event provided by the reporter, it has been concluded that the most likely that the event is linked to patient activity.The failure appears to have occurred whist the patient may have been carrying additional weight.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative of distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM ECIMA LINER
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24579301
Report Number9614209-2026-00036
Device Sequence Number18431425
Product Code OQI
UDI-Device Identifier05055343869840
UDI-Public05055343869840
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.02.932
Device Catalogue NumberN/A
Device Lot Number521587
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date06/17/2026
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX DELTA CERAMIC HEAD: 104.3605, 534337.; TRINITY BIOLOX DELTA CERAMIC HEAD: 104.3605,534337; TRINITY CUP: 321.02.346, 538636; TRINITY CUP: 321.02.346, 538636.; TRINITY SCREW: 321.0200, 548593; TRINITY SCREW: 321.0200, 548593.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale